Translator Disclaimer
October 2011 CMC-1 trinoids in hyperbolic 3-space and metrics of constant curvature one with conical singularities on the 2-sphere
Shoichi Fujimori, Yu Kawakami, Masatoshi Kokubu, Wayne Rossman, Masaaki Umehara, Kotaro Yamada
Proc. Japan Acad. Ser. A Math. Sci. 87(8): 144-149 (October 2011). DOI: 10.3792/pjaa.87.144

Abstract

CMC-1 trinoids (i.e. constant mean curvature one immersed surfaces of genus zero with three regular embedded ends) in hyperbolic 3-space $H^{3}$ are irreducible generically, and the irreducible ones have been classified. However, the reducible case has not yet been fully treated, so here we give an explicit description of CMC-1 trinoids in $H^{3}$ that includes the reducible case.

Citation

Download Citation

Shoichi Fujimori. Yu Kawakami. Masatoshi Kokubu. Wayne Rossman. Masaaki Umehara. Kotaro Yamada. "CMC-1 trinoids in hyperbolic 3-space and metrics of constant curvature one with conical singularities on the 2-sphere." Proc. Japan Acad. Ser. A Math. Sci. 87 (8) 144 - 149, October 2011. https://doi.org/10.3792/pjaa.87.144

Information

Published: October 2011
First available in Project Euclid: 3 October 2011

zbMATH: 1242.53070
MathSciNet: MR2843096
Digital Object Identifier: 10.3792/pjaa.87.144

Subjects:
Primary: 53A10, 53A35
Secondary: 33C05, 53C42

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.87 • No. 8 • October 2011
Back to Top